# SDR CA980602090

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D2AF34C59
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  PROPELLER BLADES FOUND CORRODED.  PROPELLER BLADES REPAIRED,  ANODIZED AND PAINTED.
